# SDR SIMA20220724001

- Difficulty date: July 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 17,774 hours, 11,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Contaminated
- Location: Rows 1-3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP ROWS 1-3 RIGHT SIDE OUT-C/A-ITEM DEFERRED AS PER MEL 33-31 AUTH# 070660-C. FOUND RH ROW 1-3 PHOTOLUMINESCENT STRIP WITH MOISTURE, RAR STRIP IAW AMM 33-50-21. MEL RESTORED.
